# SDR VNAA0607029

- Difficulty date: July 22, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 10181
- Aircraft time: 3,928 hours, 3,866 cycles
- Engine: Ge CF348C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: Power Access
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF NOISE WAS HEARD ON RIGHT SIDE OF AIRCRAFT.  AIRCRAFT RETURNED TO MDT AND LANDED WITHOUT INCIDENT.  MAINTENANCE SECURED GROUND POWER ACCESS DOOR AND INSPECTED AREA.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
